2 doctors weighed in:

Are there negative effects of taking a multivitamin with lisinopril?

2 doctors weighed in
Dr. Steven Charlap
Holistic Medicine
1 doctor agrees

In brief: It depends

Not all multivitamins are the same because they can contain various amounts of vitamins.
Niacin, for example can lower blood pressure and the combination with Lisinopril can be problematic. Also make sure there is no potassium in the multivitamin. In general, do not take multivitamins without the advice of a doctor. New studies show they may be harmful.

In brief: It depends

Not all multivitamins are the same because they can contain various amounts of vitamins.
Niacin, for example can lower blood pressure and the combination with Lisinopril can be problematic. Also make sure there is no potassium in the multivitamin. In general, do not take multivitamins without the advice of a doctor. New studies show they may be harmful.
Dr. Steven Charlap
Dr. Steven Charlap
Thank
Read more answers from doctors